Authors: | Dimitrijević, Ivan Dragović, Branko Koshelev, Alexey Rakić, Zoran Stanković, Jelena |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | Some cosmological solutions of a new nonlocal gravity model |
Journal: | Symmetry |
Volume: | 12 |
Issue: | 6 |
First page: | 917 |
Issue Date: | 1-Jun-2020 |
Rank: | M22 |
ISSN: | 2073-8994 |
DOI: | 10.3390/SYM12060917 |
Abstract: | In this paper, we investigate a nonlocal modification of general relativity (GR) with action is an analytic function of the d'Alembertian □. We found a few exact cosmological solutions of the corresponding equations of motion. There are two solutions which are valid only if Λ ≠ 0, k = 0, and they have no analogs in Einstein's gravity with cosmological constant Λ. One of these two solutions is, tha... |
Keywords: | Cosmological solutions | Dark energy | Nonlocal gravity | Radiation |
Publisher: | MDPI |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.